RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bazhenov, Nikolay Alekseevich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:1870
Abstract pages:3444
Full texts:586
References:667
Candidate of physico-mathematical sciences (2014)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Website: http://bazhenov.droppages.com

http://www.mathnet.ru/eng/person78459
http://scholar.google.com/citations?user=pZuptvYAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:bazhenov.n-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/1019336
http://elibrary.ru/author_items.asp?spin=7831-7564
http://orcid.org/0000-0002-5834-2770
http://www.researcherid.com/rid/P-9326-2015
http://www.scopus.com/authid/detail.url?authorId=55507347000

Publications in Math-Net.Ru
2019
1. N. A. Bazhenov, M. Harrison-Trainor, “Constructing decidable graphs from decidable structures”, Algebra Logika, 58:5 (2019),  553–573  mathnet
2. N. A. Bazhenov, B. S. Kalmurzaev, “Weakly precomplete equivalence relations in the Ershov hierarchy”, Algebra Logika, 58:3 (2019),  297–319  mathnet
3. S. A. Aleksandrova, N. A. Bazhenov, “On decidability of list structures”, Sibirsk. Mat. Zh., 60:3 (2019),  489–505  mathnet  elib; Siberian Math. J., 60:3 (2019), 377–388  isi  scopus
4. N. A. Bazhenov, B. S. Kalmurzaev, “Rogers semilattices for families of equivalence relations in the Ershov hierarchy”, Sibirsk. Mat. Zh., 60:2 (2019),  290–305  mathnet  elib; Siberian Math. J., 60:2 (2019), 223–234  isi  scopus
2018
5. N. A. Bazhenov, E. B. Fokina, D. Rossegger, L. San Mauro, “Computable bi-embeddable categoricity”, Algebra Logika, 57:5 (2018),  601–608  mathnet; Algebra and Logic, 57:5 (2018), 392–396  isi  scopus
6. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability for prime Boolean algebras”, Algebra Logika, 57:2 (2018),  149–174  mathnet; Algebra and Logic, 57:2 (2018), 98–114  isi  scopus
7. N. A. Bazhenov, “Categoricity spectra of computable structures”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 157 (2018),  42–58  mathnet
8. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability relative to strong constructivizations of graphs”, Sibirsk. Mat. Zh., 59:4 (2018),  719–735  mathnet  elib; Siberian Math. J., 59:4 (2018), 565–577  isi  scopus
9. N. A. Bazhenov, B. S. Kalmurzaev, “On dark computably enumerable equivalence relations”, Sibirsk. Mat. Zh., 59:1 (2018),  29–40  mathnet  elib; Siberian Math. J., 59:1 (2018), 22–30  isi  scopus
2017
10. N. Bazhenov, M. Mustafa, F. Stephan, M. Yamaleev, “Boolean algebras realized by c.e. equivalence relations”, Sib. Èlektron. Mat. Izv., 14 (2017),  848–855  mathnet  isi
11. N. A. Bazhenov, A. N. Frolov, I. Sh. Kalimullin, A. G. Melnikov, “Computability of distributive lattices”, Sibirsk. Mat. Zh., 58:6 (2017),  1236–1251  mathnet  elib; Siberian Math. J., 58:6 (2017), 959–970  isi  scopus
12. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of the groups autostable relative to strong constructivizations”, Sibirsk. Mat. Zh., 58:1 (2017),  95–103  mathnet  elib; Siberian Math. J., 58:1 (2017), 72–77  isi  elib  scopus
2016
13. N. A. Bazhenov, “Degrees of autostability for linear orderings and linearly ordered Abelian groups”, Algebra Logika, 55:4 (2016),  393–418  mathnet; Algebra and Logic, 55:4 (2016), 257–273  isi  scopus
14. N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Degrees of categoricity vs. strong degrees of categoricity”, Algebra Logika, 55:2 (2016),  257–263  mathnet; Algebra and Logic, 55:2 (2016), 173–177  isi  scopus
15. N. A. Bazhenov, “Degrees of autostability relative to strong constructivizations for Boolean algebras”, Algebra Logika, 55:2 (2016),  133–155  mathnet; Algebra and Logic, 55:2 (2016), 87–102  isi  scopus
2015
16. N. A. Bazhenov, “The branching theorem and computable categoricity in the Ershov hierarchy”, Algebra Logika, 54:2 (2015),  137–157  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 91–104  isi  scopus
17. N. A. Bazhenov, “Automatic structures and the theory of lists”, Sib. Èlektron. Mat. Izv., 12 (2015),  714–722  mathnet
18. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of Boolean algebras autostable relative to strong constructivizations”, Sibirsk. Mat. Zh., 56:3 (2015),  498–512  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 393–404  isi  elib  scopus
19. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of linear orderings that are autostable relative to strong constructivizations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  51–60  mathnet; J. Math. Sci., 221:6 (2017), 840–848
20. N. A. Bazhenov, “Boolean algebras with distinguished endomorphisms and generating trees”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:1 (2015),  29–44  mathnet; J. Math. Sci., 215:4 (2016), 460–474
2014
21. N. A. Bazhenov, “Autostability spectra for Boolean algebras”, Algebra Logika, 53:6 (2014),  764–769  mathnet  mathscinet; Algebra and Logic, 53:6 (2015), 502–505  isi  scopus
22. N. A. Bazhenov, “D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:1 (2014),  19–27  mathnet; J. Math. Sci., 211:6 (2015), 738–746
2013
23. N. A. Bazhenov, “Computable numberings of the class of Boolean algebras with distinguished endomorphisms”, Algebra Logika, 52:5 (2013),  535–552  mathnet  mathscinet; Algebra and Logic, 52:5 (2013), 355–366  isi  scopus
24. N. A. Bazhenov, “Degrees of categoricity for superatomic Boolean algebras”, Algebra Logika, 52:3 (2013),  271–283  mathnet  mathscinet; Algebra and Logic, 52:3 (2013), 179–187  isi
25. N. A. Bazhenov, R. R. Tukhbatullina, “Computable categoricity of the Boolean algebra $\mathfrak B(\omega)$ with a distinguished automorphism”, Algebra Logika, 52:2 (2013),  131–144  mathnet  mathscinet; Algebra and Logic, 52:2 (2013), 89–97  isi  scopus
26. N. A. Bazhenov, “On $\Delta^0_2$-Categoricity of Boolean Algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:2 (2013),  3–14  mathnet
2012
27. N. A. Bazhenov, R. R. Tukhbatullina, “Constructivizability of the Boolean algebra $\mathfrak B(\omega)$ with a distinguished automorphism”, Algebra Logika, 51:5 (2012),  579–607  mathnet  mathscinet  zmath; Algebra and Logic, 51:5 (2012), 384–403  isi  scopus
28. N. A. Bazhenov, “Hyperarithmetical Categoricity of the Boolean Algebra $\mathfrak{B}(\omega^{\alpha}\times\eta)$”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:3 (2012),  35–45  mathnet; J. Math. Sci., 202:1 (2014), 40–49

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020